Regression with imputed covariates: a generalized missing-indicator approach

Risultato della ricerca: Article

15 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)362-368
Numero di pagine7
RivistaJournal of Econometrics
Volume162
Stato di pubblicazionePublished - 2011

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Cita questo

@article{8c3e0884399b48e0a95d513f607b8095,
title = "Regression with imputed covariates: a generalized missing-indicator approach",
keywords = "Missing covariates, Imputations,Bias precision trade-off, Model reduction, Model averaging, BMI and income",
author = "Salvatore Modica and Valentino Dardanoni and Franco Peracchi",
year = "2011",
language = "English",
volume = "162",
pages = "362--368",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",

}

TY - JOUR

T1 - Regression with imputed covariates: a generalized missing-indicator approach

AU - Modica, Salvatore

AU - Dardanoni, Valentino

AU - Peracchi, Franco

PY - 2011

Y1 - 2011

KW - Missing covariates, Imputations,Bias precision trade-off, Model reduction, Model averaging, BMI and income

UR - http://hdl.handle.net/10447/59515

M3 - Article

VL - 162

SP - 362

EP - 368

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

ER -